Volume 2, Issue 1 (March 2003)                   JIRSS 2003, 2(1): 43-52 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Smythe R T. On Runs in Independent Sequences. JIRSS. 2003; 2 (1) :43-52
URL: http://jirss.irstat.ir/article-1-93-en.html

Abstract:   (5797 Views)
Given an i.i.d. sequence of n letters from a finite alphabet, we consider the length of the longest run of any letter. In the equiprobable case, results for this run turn out to be closely related to the well-known results for the longest run of a given letter. For coin-tossing, tail probabilities are compared for both kinds of runs via Poisson approximation.
Full-Text [PDF 152 kb]   (1698 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/26 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society